# SDR SWAA2023031301502

- Difficulty date: February 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT HAS A CRACK BS 540 LBL 44<[01] VERIFIED APPLICABILITY NOT ALLOWABLE ITEMS THAT DO NOT HAVE ENTRIES ARE CALLEDREPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 STEP 9C;[02] REMOVED FLOOR SUPPORT AT BS 540 LBL 25 TO LBL45 IAW SRM 51-40-02;[03] RECEIVED NEW FLOOR SUPPORT AT BS 540 LBL25 TO LBL45 P/N 143A5240-32 PO#905537. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 143A5240. OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION ITEM 3; OK TO INSTALL.;[05] INSTALLED FLOOR SUPPORT AT BS 540 LBL25 - LBL45 IAW SRM 51-40-02 AND DWG 143A0060;[06] VERIFIED CORRECTIVE ACTION 5 AND THE MEASUREMENT TABLE.
